QUT ePrints

A numerical approximation method for solving a three-dimensional space Galilei invariant fractional advection-diffusion equation

Chen, Chang-Ming & Liu, Fawang (2009) A numerical approximation method for solving a three-dimensional space Galilei invariant fractional advection-diffusion equation. Journal of Applied Mathematics and Computing: International Journal, 30(1-2), pp. 219-236.

[img] PDF (180kB)
Administrators only | Request a copy from author

    View at publisher

    Impact and interest:

    8 citations in Scopus
    Search Google Scholar™

    Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

    These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

    Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

    ID Code: 30766
    Item Type: Journal Article
    Keywords: Three-Dimension, Fractional Advection-Diffusion Equation, Fourier Analysis, Convergence, Stability
    DOI: 10.1007/s12190-008-0168-7
    ISSN: 1598-5865
    Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200) > Dynamical Systems in Applications (010204)
    Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > NUMERICAL AND COMPUTATIONAL MATHEMATICS (010300) > Numerical Analysis (010301)
    Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
    Deposited On: 12 Feb 2010 22:46
    Last Modified: 04 Mar 2012 00:00

    Export: EndNote | Dublin Core | BibTeX

    Repository Staff Only: item control page